# SDR ABXA030326

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 36,088 hours, 39,440 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radome
- Part number: 59100913
- Part serial: 6179768
- Condition: Out Of Tolerance
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR PAINTS STREAK OF GROUND RETURNS AT 60 DEGREES RIGHT OF NOSE ON COUNTER CLOCKWISE SWEEP. SOUNDS LIKE RADAR HITS DOME ON CLOCKWISE SWEEP. FOUND RADAR DRIVE PLATE BINDING AGAINST RADOME STATIC DISCHARGE STRIP PLASTIC NUT PLATES. REPLACED THE RADOME ASSEMBLY.
